I am getting red bumps on skin(chest,shoulder,legs).I have to take cetrizine every two-three days. Skin gets dry. I use parachute oil as a moisturizer. What should be the permanent solution?
Doctor Answers (1) on Skin Rashes
Hi. Greetings. You seem to be suffering from something called urticaria. This could be short lasting or a chronic problem and usually signifies allergy to one or the other thing that you come in contact with on a regular basis, some medicine or less often even a food product. Sometimes there may be associated minor infection in the body and often this could even be without a definite cause and referred to as idiopathic urticaria. I would suggest you to meet a qualified dermatologist in your city for detailed evaluation and treatment. You could use cetaphil or emoderm cream as moisturiser . hope this helps. Dr Govind S Mittal, Excel Care hospital, Bangalore.
Flag this answer
1/1 people found this helpful
Was this answer helpful?